Alert archive / Missouri / Flash Flood Warnings in 2009

Flash Flood Warning 166, NWS Springfield, MO

October 8, 2009Camden County, Missouri

NWS Springfield, MO issued this flash flood warning at Oct 8, 2009, 8:16 AM CDT for Camden County, Missouri. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 8, 2009, 8:16 AM CDT (13:16 UTC)
Expired
Oct 8, 2009, 1:00 PM CDT
In force
5 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Camden County, MO

The radar

The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 8, 11:11 AM CDTHEAVY RAIN 5.5Camdenton, MO
Oct 8, 12:13 PM CDTFLASH FLOOD1 N Macks Creek, MOA SECTION OF UPPER PRAIRIE ROAD IS FLOODING AND IMPASSABLE TO MOTORISTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 237 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 415 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-290 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
415 m²/s²
0-3 km storm-relative helicity
442 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 081316
FFWSGF
MOC029-081800-
/O.NEW.KSGF.FF.W.0166.091008T1316Z-091008T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 AM CDT THU OCT 8 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...

* UNTIL 100 PM CDT.

* AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
RAINY CREEK 2 MILES NORTH OF CLIMAX SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3826 9307 3822 9299 3820 9302 3818 9301
      3822 9297 3819 9296 3819 9277 3822 9275
      3822 9270 3802 9252 3802 9240 3786 9241
      3780 9256 3789 9262 3790 9305

$$

ANGLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 6:34 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 8, 6:34 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 AM CDT THU OCT 8 2009

...UPDATE TO AVIATION...

.DISCUSSION...

VERY COMPLEX...CHALLENGING FORECAST THIS PACKAGE. PRIMARY CONCERNS
DEAL WITH HEAVY RAINFALL TODAY THROUGH EARLY FRIDAY...FOLLOWED BY
CHILLY TEMPERATURES FROM LATE TONIGHT THROUGH EARLY NEXT WEEK.

CURRENTLY...INITIAL ROUND OF WAA PRECIP IS EXITING TO THE NORTH.
THIS FIRST BATCH OF PRECIP ARRIVED A LITTLE EARLIER THAN
EXPECTED...BUT IS BEHAVING AS EXPECTED...DRIVEN BY STRONG
ISENTROPIC UPGLIDE ON THE HEELS OF AN INCREASING LOW LEVEL JET.
FOR THE NEXT FEW HOURS...MOST OF THE AREA WILL PROBABLY END UP
BEING RAIN FREE...FOR THE MOST PART. CELLS WILL STILL BE POSSIBLE
ACROSS CENTRAL MO...THOUGH THE FOCUS FOR FURTHER DEVELOPMENT WILL
CONTINUE TO SHIFT NORTH WITH TIME. THE HEAVY RAIN EVENT PROGGED
FOR THE AREA TODAY AND TONIGHT IS BEGINNING TO SHOW THE WHITES OF
ITS EYES. CONVECTION CONTINUES TO BLOSSOM IN A BAND FROM THE
PANHANDLE OF TX INTO EASTERN KS. FURTHER EXPANSION OF THIS PRECIP
IS EXPECTED IN THE COMING HOURS WITH INCREASED UPPER LEVEL SUPPORT
AND EVER INCREASING LOW LEVEL MOISTURE CONVERGENCE. WESTERN ZONES
WILL LIKELY BEGIN TO SEE INCREASING PRECIP PRIOR TO DAWN

FYI...WILL NEED TO RESET THE STORM TOTAL PRECIP FOR THE SGF RADAR.
MUCH OF THE RAIN THAT HAS FALLEN TO THIS POINT ENCOUNTERED A FAIR
AMOUNT OF EVAPORATION. IN ADDITION...BRIGHT BANDING CONTAMINATION
HAS LED TO RADAR OVER ESTIMATION OF NEARLY ONE INCH. TO THIS
POINT...RAINFALL TOTALS ARE LESS THAN ONE TENTH OF AN INCH ALONG
AND SOUTH OF HIGHWAY 60. IN THE BAND OF RAIN THAT FELL FROM VIH TO
BOLIVAR TO PITTSBURG KS...AMOUNTS ON THE ORDER OF ONE QUARTER TO
THREE QUARTERS OF AN INCH ARE MUCH MORE PLAUSIBLE.

TODAY AND TONIGHT...THE 00Z SUITE OF MODELS OFFERS LITTLE CHANGE
TO THE GOING FORECAST. PRIMARILY LOOKING AT A HEAVY RAIN EVENT FOR
THE AREA. THERE REMAINS A CONDITIONAL RISK FOR SEVERE STORMS
SOUTHEAST OF THE PLATEAU. OVERALL...FORECAST AREAL RAINFALL
AMOUNTS HAVE COME DOWN SLIGHTLY...THOUGH THE AREA IS ON TRACK FOR
WIDESPREAD TWO TO FOUR INCHES OF RAINFALL. THERE WILL BE A
CORRIDOR OF HIGHER AMOUNTS...WITH THE BEST ESTIMATION BEING THE
INTERSTATE 44 CORRIDOR...WHERE LOCALIZED RAINFALL AMOUNTS OF
AROUND FIVE INCHES WILL BE POSSIBLE.

HEAVY RAINFALL RISK...THE REGION WILL REMAIN SQUARELY IN THE RIGHT
ENTRANCE REGION OF A STRENGTHENING UPPER LEVEL JET. SEVERAL PIECES
OF ENERGY WILL EMANATE FROM THE SOON TO BE EJECTING UPPER LOW
OVER THE SOUTHWEST CONUS. THIS WILL PROVIDE PERSISTENT LIFT IN A
NARROW...BUT ELONGATED CORRIDOR FROM TX INTO THE MIDWEST. A SFC
FRONT WILL TAKE SHAPE ESSENTIALLY OVER THE AREA TODAY...JUST
NORTHWEST OF THE PLATEAU. THE BEST PROSPECTS FOR NEAR SFC WAA WILL
BE SE OF THE PLATEAU...WITH ONLY A MINOR WARM UP SLATED FOR THE
NW CWA. LOW LEVEL CONVERGENCE WILL INCREASE THROUGHOUT THE
DAY...WITH MOISTURE ADVECTION CONNECTIONS FROM THE PACIFIC IN THE
MID/UPPER LEVELS AND THE GULF IN THE LOW LEVELS. PWS ARE STILL
PROGGED TO INCREASE TO 200 PERCENT OF NORMAL. RAINFALL WILL
CONTINUE TO EXPAND THIS MORNING ACROSS THE NORTHWEST HALF OF THE
AREA...GRADUALLY EXPANDING TO THE SOUTHEAST THIS AFTERNOON AND
ESPECIALLY TONIGHT AS LOW PRESSURE ALONG THE SFC FRONT DEVELOPS IN
RESPONSE TO THE EJECTING UPPER LOW. THE FRONT WILL MOVE THE
SOUTHEAST THE QUICKEST OVERNIGHT TONIGHT AS THE SFC LOW BEGINS TO
TREK INTO THE OHIO RIVER VALLEY REGION. THE AREA LOOKING AT THE
LONGEST DURATION OF RAIN...AND THUS THE HIGHEST TOTALS WILL BE
NEAR OR JUST NW OF THE PLATEAU...AS THIS IS WHERE THE SFC BOUNDARY
AND LOW LEVEL CONVERGENCE WILL BE MAXIMIZED. OF NOTE...THE SREF
PROBABILITIES FOR RAIN GREATER THAN TWO INCHES EXCEEDS 60 PERCENT
IN THIS AREA...WHICH IS THE HIGHEST I HAVE SEEN IN SOME TIME.

SEVERE RISK...RARELY DO WE EXPERIENCE A LARGE SCALE HEAVY RAINFALL
EVENT WITH SEVERE WEATHER. HOWEVER...THERE IS SMALL WINDOW OF
OPPORTUNITY FOR SEVERE WEATHER TODAY SOUTHEAST OF THE PLATEAU...
ROUGHLY FOR AREAS ALONG/SE OF SALEM TO HARTVILLE TO CASSVILLE.
MODEL PROGGED INSTABILITY IS A TAD TOO HIGH...ESPECIALLY FROM THE
NAM...AS TEMPS IN THE 80S WILL BE HARD TO COME BY GIVEN EXTENSIVE
CLOUD COVERAGE. THOUGH WE WILL STILL MUSTER 500 TO 1000 J/KG OF
MLCAPE PRIOR TO RAIN COMMENCING IN THE RISK AREA. TYPICALLY IN
THESE SITUATIONS... THERE IS LITTLE HOLDING US BACK FROM FREELY
CONVECTING. WITH SUCH SUBSTANTIAL LARGE SCALE SUPPORT FOR
LIFT...ONCE THE CORRIDOR OF GREATEST LIFT SHIFTS INTO SOUTH
CENTRAL MISSOURI...CONVECTION WILL RAPIDLY BLOSSOM. GIVEN GOOD
SHEAR AND SOME INSTABILITY...INITIAL CELLS MAY POSE A RISK OF
DAMAGING WINDS...AND AN OUTSIDE SHOT AT A TORNADO GIVEN STRONG LOW
LEVEL SHEAR. THE MOST PLAUSIBLE OUTCOME IS A BRIEF PERIOD OF A
SEVERE RISK THIS AFTERNOON AS CONVECTION STARTS...THEN QUICKLY
TRANSITIONING TO A HEAVY RAIN RISK AS LARGE SCALE LIFT RESULTS IN
THE RISK AREA BEING ENVELOPED BY A LARGE SWATH OF HEAVY RAIN AND
EMBEDDED THUNDER.

FRIDAY...FOLLOWED THE GLOBAL GUIANCE...GFS/ECMWF/UKMET....WITH
TIMING THE EXITING FRONT. THE NAM/SREF IS MUCH TOO SLOW WITH THIS
BOUNDARY. AS A RESULT PRECIP WILL END DURING THE MORNING...WITH
THE BETTER BAND OF RAIN OVER SOUTH CENTRAL MO. THERE WILL BE
LINGERING STRATUS AND A CHANCE FOR DRIZZLE OR SPRINKLES THE
REMAINDER OF THE DAY. SPEAKING FRANKLY...FRIDAY JUST WON/T BE VERY
NICE. CLOUDY...DAMP...NORTHWEST BREEZE AND TEMPERATURES FALLING TO
OR HOVERING AROUND 50F. THIS IS SOME 20F BELOW THE SEASONAL
AVERAGE.

FRIDAY NIGHT THROUGH EARLY NEXT WEEK...THE FORECAST GETS NO EASIER
FOR THIS TIME FRAME AS WE FLIRT WITH FROST/FREEZE POTENTIAL
SATURDAY NIGHT AND AGAIN EARLY NEXT WEEK. GIVEN MODEL
DISCREPANCIES...THERE IS NO CLEAR CUT CONFIDENT SOLUTION TO
PEGGING A FROST/FREEZE RIGHT NOW. ONE CAN ONLY BE URGED TO PLAN ON
TEMPS FLIRTING WITH FROST/FREEZE SATURDAY NIGHT AND TO STAY TUNED
TO FUTURE FORECASTS. OVERALL...THE WEEKEND LOOKS MIGHTY CHILLY.
THE WARMER DAY...THOUGH ONLY BY COMPARISON...WILL BE SATURDAY AS
HIGHS SHOULD BE ABLE TO GET TO THE MID 50S TO LOWER 60S IN
ADVANCE OF A REINFORCING SHOT OF COLD AIR. LOWS WILL BE IN THE 30S
SAT NIGHT THROUGH MON NIGHT...WITH HIGHS TRYING MIGHTILY TO REACH
THE 50S. SUNDAY LOOKS TO BE THE COLDEST OF THE DAYS...SOME AREAS
MAY HAVE TROUBLE WARMING OUT OF THE 40S. WHILE THE RISK FOR A
FROST OR FREEZE IS NOT ALL THAT UNUSUAL FOR THIS TIME OF
YEAR...AVG FIRST FROST IS MID OCT...THE VERY CHILLY HIGHS ARE
QUITE UNUSUAL.

GAGAN

&&

.AVIATION...

THE FORECAST CHALLENGE FOR THE 24 HOUR TAF PERIOD WILL BE
THUNDERSTORMS...IFR CEILINGS AND VISIBILITY WITH PRECIPITATION...AND
LOW LEVEL WIND SHEAR. CONDITIONS WILL STEADILY DEGRADE ACROSS THE
AREA TODAY FROM WEST TO EAST AS THE FRONT TRAVERSES THE AREA.  WINDS
WILL SHIFT OUT OF THE NORTHWEST OVERNIGHT BEHIND THE FRONT.

KARDELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Oct 8, 5:31 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
531 AM CDT THU OCT 8 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
531 AM CDT THU OCT 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 HEAVY RAINFALL LEADING TO FLASH FLOODING IS EXPECTED THROUGH
 EARLY FRIDAY ACROSS THE ENTIRE OUTLOOK AREA. WIDESPREAD RAINFALL
 AMOUNTS OF TWO TO FOUR INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE
 POSSIBLE AS A VERY MOIST ATMOSPHERE INTERACTS WITH A SLOW MOVING
 FRONTAL BOUNDARY. THERE IS AN ENHANCED RISK OF FLASH FLOODING OF
 AREA STREAMS...CREEKS...LOW WATER CROSSINGS AND OTHER LOW LYING
 AREAS. MINOR AND POSSIBLY MODERATE RIVER FLOODING IS ALSO
 POSSIBLE.

 THERE IS A CONDITIONAL RISK OF SEVERE THUNDERSTORMS FOR AREAS
 ALONG AND SOUTHEAST OF A LINE FROM SALEM...TO HARTVILLE...TO
 CASSVILLE TODAY. STRONG SHEAR WILL BE AVAILABLE THROUGHOUT THE
 ATMOSPHERE TO SUPPORT STORM ORGANIZATION...HOWEVER THE AMOUNT OF
 INSTABILITY AVAILABLE IS IN QUESTION. IF ENOUGH INSTABILITY CAN
 BE REALIZED...THERE WILL BE A WINDOW OF OPPORTUNITY LATE THIS
 MORNING INTO EARLY THIS EVENING WHERE THUNDERSTORMS MAY PRODUCE
 DAMAGING WIND GUSTS ACROSS SOUTHERN MISSOURI. AS RAINFALL QUICKLY
 OVERSPREADS SOUTHERN MISSOURI THIS AFTERNOON...THE RISK FOR
 SEVERE WEATHER WILL QUICKLY DIMINISH WITH THE PRIMARY HAZARD
 TRANSITIONING TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 RAINFALL WILL COME TO AN END ACROSS SOUTHERN MISSOURI BY MIDDAY
 FRIDAY. EXCESS RUNOFF WILL CONTINUE THE RISK OF RESIDUAL
 FLOODING.

 CHILLY TEMPERATURES ARE EXPECTED THIS WEEKEND INTO EARLY NEXT
 WEEK AS A COLD CANADIAN AIRMASS FILTERS INTO THE REGION. LOW
 TEMPERATURES MAY FLIRT WITH THE FREEZING MARK...OR AT LEAST COLD
 ENOUGH TO A SUPPORT FROST. CONFIDENCE IN THE POTENTIAL FOR A
 FROST OR FREEZE IS LOW AT THIS TIME...THOSE SENSITIVE TO A
 POTENTIAL FROST OR FREEZE ARE URGED TO STAY TUNED TO THE LATEST
 FORECAST.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Oct 8, 7:07 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 AM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     HEAVY RAIN       4 W PITTSBURG           37.83N 93.37W
10/08/2009  M1.25 INCH       HICKORY            MO   PUBLIC

&&

ANGLE
Local storm report, Oct 8, 7:08 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 AM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     HEAVY RAIN       FLEMINGTON              37.80N 93.50W
10/08/2009  M1.12 INCH       POLK               MO   PUBLIC

&&

ANGLE
Local storm report, Oct 8, 7:43 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 AM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     FLASH FLOOD      GIRARD                  37.51N 94.84W
10/08/2009                   CRAWFORD           KS   LAW ENFORCEMENT

            WATER OVER ROADWAYS ON 40TH ST SOUTH OF GIRARD AND ALONG
            HWY 47.

&&

CCROWE
Local storm report, Oct 8, 7:49 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     FLASH FLOOD      1 E NEVADA              37.84N 94.34W
10/08/2009                   VERNON             MO   LAW ENFORCEMENT

            WATER RUNNING OVER K HWY.

&&

CCROWE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 6:56 AM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Oct 8, 7:15 AM CDTFlash Flood WarningSGFCedar, St. Clair6 hr
Oct 8, 7:51 AM CDTFlash Flood WarningSGFHickory, Polk5 hr
Oct 8, 8:31 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan4 hr
Oct 8, 8:42 AM CDTRiver Flood WarningSGFPulaski37 hr
Oct 8, 8:42 AM CDTRiver Flood WarningSGFVernon5 days
Oct 8, 8:42 AM CDTRiver Flood WarningSGFVernon5 days
Oct 8, 8:42 AM CDTRiver Flood WarningSGFCedar3 days
Oct 8, 8:42 AM CDTRiver Flood WarningSGFVernon7 days
Oct 8, 9:06 AM CDTFlash Flood WarningSGFDade, Jasper4 hr
Oct 8, 10:01 AM CDTFlash Flood WarningSGFDallas, Laclede, Maries, Phelps, Pulaski3 hr
Oct 8, 12:46 PM CDTFlash Flood WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 20 more12 hr
Oct 8, 2:25 PM CDTRiver Flood WarningSGFStone55 hr
Oct 8, 2:25 PM CDTRiver Flood WarningSGFJasper65 hr
Oct 8, 2:25 PM CDTRiver Flood WarningSGFJasper4 days
Oct 8, 5:46 PM CDTFlash Flood WarningSGFDent, Douglas, Taney, Texas16 hr

Nearby

Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.